Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can vomiting and diarrhea after frozen embryo transfer be due to medicine Prognova and cyclogest?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
hi i had frozen embryo transfer on friday but during friday night saturday morning i was vomiting and had diarrhea - the diarrhea has continued and seems to be getting worse as it is now just watery stools, i am concerned re my meds whihc are prognova and cycolgest
Posted Fri, 27 Dec 2013 in Infertility Problem
Answered by Dr. Mahesh Koregol 11 minutes later
Brief Answer: Wait for a day Detailed Answer: Hi, Thanks for your query. I have read your query & I understand your concerns. Following is my reply: 1) Progynova and ecosprin are unlikely to cause diarrhea as you might be taking those medicines even few days before frozen embryo transfer. 2) Please drink more water and wait for another day. Have normal solid foods. If it does not reduce by another day you can consider reducing dose of medicines. But as of now no need to add or remove any medicine. I hope I answered your query. I will be available for any followup queries you have. Regards, Dr.Mahesh Koregol IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor